Florida, 2006

Damaging Winds in Florida, June 22, 2006

June 22, 2006 · NWS TAE · 4 events in 3 counties and zones

4 thunderstorm wind, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$13,000
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jun 22, 2:30 PM EST, 30 minutes earlier.

Area forecast discussion, Jun 22, 2:30 PM EST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
330 PM EDT THU JUN 22 2006

.SYNOPSIS...
H5 PATTERN ACROSS CONUS SHOWING NEARLY ZONAL NORTHERN STREAM FLOW
WITH THE EXCEPTION OF SHORTWAVE PUSHING THROUGH MIDDLE MISSISSIPPI
VALLEY. SOUTH OF THIS FEATURE UPPER LEVEL RIDGE CONTINUES TO HAVE
CONTROL OVER MUCH OF THE GULF COAST AND SOUTHEASTERN STATES.
GUIDANCE IN AGREEMENT OF SLOW AMPLIFICATION TO THE PATTERN OVER THE
FIRST PART OF THE WEEKEND TO A WEST COAST RIDGE...EAST COAST TROUGH
CONFIGURATION. WITH THE DIGGING TROUGH IN THE EAST...A WEAK BOUNDARY
IS SHOWN PUSHING INTO THE SOUTHEAST AND THEN STALLING. GUIDANCE NOT
IN GOOD AGREEMENT WITH REGARDS TO UPPER LOW NORTH OF THE BAHAMAS.
NAM IS THE MOST BULLISH WITH THIS FEATURE BRINGING A CLOSED SURFACE
LOW INTO THE EASTERN FLORIDA PENINSULA EARLY SATURDAY. THE GFS IS
MUCH WEAKER WITH THIS SYSTEM AND HAS TROUBLE EVEN HOLDING ON TO A
SURFACE TROUGH AS IT CROSSES THE PENINSULA. AT THIS TIME...WILL BE
LEANING MUCH MORE TOWARD THE GFS SOLUTION AS NAM IS ALSO SHOWING YET
ANOTHER SIGNIFICANT SYSTEM MOVING NORTH OF THE BAHAMAS TOWARD THE
CAROLINA COAST BY LATER SUNDAY.

&&

.SHORT TERM (TONIGHT THROUGH SUNDAY)...
STILL EXPECTING ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
ACROSS THE AREAS FOR THE AFTERNOON AND AT LEAST EARLY EVENING HOURS.
ALREADY AS OF 18Z HAVE SEEN SOME ISOLATED CONVECTION ACROSS OUR GA
ZONES...VERY NEAR TO KVLD. CONVECTION ASSOCIATED WITH THE WEAK
SURFACE TROUGH IN GA LAST NIGHT WAS ABLE TO HOLD TOGETHER WELL INTO
THE LATE EVENING...AND WOULD NOT BE SURPRISED TO SEE SHOWERS AND A
FEW THUNDERSTORMS LASTING AGAIN FOR A FEW HOURS PAST SUNSET.

ON FRIDAY...THE NEXT WEAK FRONT WILL BEGIN TO EDGE DOWN INTO THE
SOUTHEAST VERY LATE IN THE DAY. BESIDES THIS FEATURE WILL BE LOOKING
AT A SIMILAR LOW LEVEL FLOW AS WE SEE TODAY WITH A 10KT NE FLOW
(TYPE 2 REGIME). KEEPING WITH THE GFS THINKING...THE SYSTEM CLOSE TO
THE BAHAMAS WILL STILL BE OFFSHORE OF THE FLORIDA EAST COAST FRIDAY
AFTERNOON AND EVENING. THE GFS ALSO IS SHOWING A DRY TONGUE CROSSING
OUR EASTERN ZONES DURING THE AFTERNOON AND EVENING. WITH THIS IN
MIND BEST CHANCE FOR SCATTERED CONVECTION SEEM TO BE ACROSS CENTRAL
AND WESTERN ZONES CLOSER TO BEST MOISTURE AND SURFACE TROUGH TO THE
NORTHWEST. TEMPERATURES WILL AGAIN HAVE THE POTENTIAL TO REACH THE
MIDDLE AND UPPER 90S IN LOCATIONS THAT FAIL TO RAIN THROUGH MID
AFTERNOON.

SATURDAY INTO SUNDAY THE FRONT LOOKS TO BASICALLY STALL ACROSS OUR
FAR WESTERN AND NORTHERN ZONES. LOOKING FOR A CONTINUATION OF
ISOLATED TO SCATTERED CONVECTION WITH THIS FEATURE AND WITH
AFTERNOON SEA-BREEZE FORMATION. WITH GUIDANCE NOT IS GOOD AGREEMENT
WITH SURFACE WAVE ACROSS CENTRAL FLORIDA PENINSULA AT THIS
TIME...AVAILABLE MOISTURE IN IN QUESTION AND AM HESITANT TO RAISE
POPS AT THIS TIME.

&&

.LONG TERM...
THE GFS SHOWS AN UPPER LOW REACHING THE GREAT LAKES MONDAY
THROUGH TUESDAY BEFORE DISSIPATING. ANOTHER CLOSED LOW DEVELOPS OVER
THE OHIO VALLEY ON WEDNESDAY. THE RESULT WILL BE A DEEPENING AND
PERSISTENT LONG WAVE TROUGH OVER THE EASTERN CONUS THROUGH THE
PERIOD AND THE PRESENCE OF A WEAK AND MEANDERING FRONTAL BOUNDARY
ACROSS THE SOUTHEAST CORNER OF THE U.S. THIS ALONE SHOULD PROVIDE AN
UNSETTLED WEATHER PATTERN WITH INCREASING PROSPECTS OR SHOWERS AND
THUNDERSTORMS. THEN...THERE IS THE UNCERTAINTY OF THE FUTURE TRACK
AND INTENSITY OF THE TROPICAL SYSTEM MENTIONED ABOVE. THIS WILL ALL
DEPEND ON THE STRENGTH AND POSITION OF THE UPPER TROUGH. IF THE LOW
CROSSES THE PENINSULA AND EMERGES INTO THE EASTERN GULF...POPS WILL
INCREASE SIGNIFICANTLY OVER THE CURRENT LOW TO MID RANGE CHANCE
CATEGORY. TEMPS WILL RETURN NEAR CLIMO THROUGH THE FORECAST PERIOD.

&&

.MARINE...
WEAK PRESSURE GRADIENT WILL KEEP WINDS GENERALLY LIGHT AND SEAS LOW
THROUGH MUCH OF THE UPCOMING WEEKEND...WITH ENHANCEMENT OF ONSHORE
WINDS DURING EACH AFTERNOON CLOSE TO THE COAST. SURFACE TROUGH LATER
IN THE WEEKEND IS FORECAST TO CROSS THE FLORIDA PENINSULA INTO THE
EASTERN GULF AT THIS TIME LOOKS TO REMAIN WEAK AND SHOULD ONLY BRING
AN INCREASED CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS FOR THE
BEGINNING OF NEXT WEEK.

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED FOR THE REMAINDER OF TODAY. ISOLATED
THUNDERSTORMS MAY DEVELOP THIS AFTERNOON...BUT PROBABILITIES REMAIN
LOW ENOUGH TO LEAVE OUT OF THE TAFS. BRIEF IFR-MVFR CEILINGS AND
VISIBILITY...AS WELL AS WIND GUSTS TO 25 KT...CAN OCCUR IN THESE
STORMS. OTHERWISE...THE VFR CONDITIONS WILL CONTINUE OVERNIGHT AND
INTO FRIDAY FOR MOST OF THE REGION...THOUGH MVFR VISIBILITIES ARE
POSSIBLE AT TLH AND VLD IN THE EARLY MORNING HOURS.

&&

.FIRE WEATHER...
RELATIVE HUMIDITY VALUES WILL APPROACH CRITICAL LEVELS ON FRIDAY
AFTERNOON ACROSS NORTHERN FLORIDA...HOWEVER LONG DURATIONS ARE NOT
EXPECTED AT THIS TIME. INCREASED MOISTURE AND RAIN CHANCES THROUGH
THE WEEKEND WILL THEN KEEP FIRE WEATHER CONCERN LOW INTO EARLY NEXT
WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  72 96 72 94/ 20 20 10 30
PANAMA CITY  76 94 77 93/ 20 20 10 20
DOTHAN       73 97 73 94/ 20 20 20 20
ALBANY       72 98 73 94/ 20 20 20 30
VALDOSTA     69 95 70 93/ 20 10 10 30
CROSS CITY   70 94 71 93/ 20 10 10 30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.

&&

LONG TERM...JAMSKI/MANNING
REST OF DISCUSSION...BAM
Hazardous weather outlook, Jun 22, 4:53 AM EST, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
553 AM EDT THU JUN 22 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-231000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
453 AM CDT THU JUN 22 2006 /553 AM EDT THU JUN 22 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED. ISOLATED SHOWERS AND THUNDERSTORMS
WILL DEVELOP THIS AFTERNOON AND EVENING. ANY STORMS THAT DEVELOP
ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. IT WILL BE HOT AGAIN
THIS AFTERNOON WITH TEMPERATURES IN THE UPPER 90S TO AROUND 100
DEGREES OVER MOST INLAND AREAS WITH HEAT INDICES AROUND THE
CENTURY MARK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...MOISTURE WILL
GRADUALLY RETURN TO THE AREA BY THE UPCOMING WEEKEND ALONG WITH A
COLD FRONT APPROACHING FROM THE NORTHWEST WHICH WILL INCREASE THE
CHANCES FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. THE
FRONT MAY STALL OVER OR JUST NORTH OF THE TRI-STATE REGION EARLY
NEXT WEEK. ALSO...A TROPICAL WAVE CURRENTLY NORTHEAST OF THE
NORTHERN BAHAMAS WILL HAVE TO BE WATCHED CLOSELY FOR POSSIBLE
FURTHER DEVELOPMENT AS IT BEGINS TO MOVE CLOSER TO THE FLORIDA
PENINSULA OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

BARRY

In the hours before

Special weather statement, Jun 22, 1:22 PM EST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
222 PM EDT THU JUN 22 2006

FLZ028-221845-
TAYLOR-
222 PM EDT THU JUN 22 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR TAYLOR COUNTY...

* UNTIL 245 PM EDT

AT 220 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES WEST OF PERRY...MOVING SOUTHEAST AT 10
MPH.

PEOPLE IN SOUTHEAST TAYLOR COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS
ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

23-MCNATT
Special weather statement, Jun 22, 2:21 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
321 PM EDT THU JUN 22 2006

FLZ019-222000-
MADISON-
321 PM EDT THU JUN 22 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR MADISON COUNTY IN
THE BIG BEND OF FLORIDA...

* UNTIL 400 PM EDT

AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF MADISON...MOVING SOUTHWEST
AT 5 MPH.

PEOPLE IN NORTHEASTERN MADISON COUNTY...INCLUDING THE CITY OF
MADISON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS
STORM. THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS
WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

23-MCNATT
Special weather statement, Jun 22, 2:36 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
336 PM EDT THU JUN 22 2006

FLZ028-222015-
TAYLOR-
336 PM EDT THU JUN 22 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR TAYLOR COUNTY IN THE
FLORIDA BIG BEND...

* UNTIL 415 PM EDT

AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
GROUP OF STRONG THUNDERSTORMS 10 MILES NORTHEAST OF PERRY THROUGH 15
MILES NORTHWEST OF PERRY...MOVING SOUTHWEST AT 5 MPH.

PEOPLE IN NORTHERN AND CENTRAL TAYLOR COUNTY...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS ARE ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS
WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING
AREAS...AND ARE ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

23-MCNATT
Special weather statement, Jun 22, 2:46 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
346 PM EDT THU JUN 22 2006

GAZ142-222045-
EARLY-
346 PM EDT THU JUN 22 2006

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EARLY COUNTY IN
SOUTHWEST GEORGIA...

* UNTIL 445 PM EDT

AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM IN THE SOUTHERN HALF OF EARLY COUNTY...MOVING
SOUTH AT 5 MPH.

PEOPLE IN SOUTHWESTERN EARLY COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS
ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER.

23-MCNATT

The radar

The Tallahassee radar (KTLH), 68 km away, was scanning. The volume nearest the first event began at 19:57 UTC.

Open the radar archive at this moment

Event by event

4 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Madison

When
June 22, 3:00 PM EST
Where
Madison County, 2 mi N of Greenville
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
DEPT OF HIGHWAYS
Coordinates
30.500, -83.633

A Florida DOT official reported a few trees down on County Road 150.

Thunderstorm Wind, Madison

When
June 22, 3:05 PM EST
Where
Madison County, Lee
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
DEPT OF HIGHWAYS
Coordinates
30.417, -83.300

A Florida DOT official reported a few trees down.

Thunderstorm Wind, Liberty

When
June 22, 5:00 PM EST
Where
Liberty County, 2 mi E of Hosford
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
LAW ENFORCEMENT
Coordinates
30.383, -84.767

The Liberty County Sheriff reported a few trees and power lines down on State Road 67.

Thunderstorm Wind, Holmes

When
June 22, 6:30 PM EST to 6:45 PM EST
Where
Holmes County, Esto
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
LAW ENFORCEMENT
Coordinates
30.983, -85.633

The Holmes County Sheriff reported some trees and power lines down.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2006Every state in 2006This day in weather historyWarnings in Florida, June 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5514906, 5514907, 5514908, 5514909.